# SDR 2004F00100

- Difficulty date: January 19, 2004
- Submitted: April 14, 2004
- Operation: Air carrier
- Aircraft: N188TG
- Make and model: Lear 60LEAR
- Aircraft serial: 078
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Master Relay
- Part number: MS2774317
- Condition: Inoperative
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MULTIFUNCTION DISPLAY WAS INOPERATIVE.  UPON FURTHER INVESTIGATION SEVERAL OTHER SYSTEMS HAD ALSO FAILED.  FOUND RIGHT AVIONICS MASTER RELAY K3 TO BE DEFECTIVE.  REPLACED RELAY AND OPS CHECKED GOOD.  (M)
